# SDR SWAA2022030704047

- Difficulty date: April 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 49,035 hours, 29,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521KB CUTOUT CORNERS ARE DELAMINATED / PANEL 521KB CUTOUT CORNERS DELAMINATIONS WERE REPAIRED IAW SRM 51-70-05-2R-6 56144U 04/17/2019.
